# SDR FDEA201003190935

- Difficulty date: March 19, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 53,658 hours, 38,344 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 53FX976500
- Condition: Corroded
- Location: Bs 1142-1165
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED BS 1142-1165 BL0.  REMOVED SEAT TRACK SECTION IAW SRM 51-30-2. FABRICATED NEW SEAT TRACK SECTION USING 7075T6510, DIMS 44.7500 INCHES LONG IAW P-F SRM 53-10-2 AND INSTALLED IAW SRM 51-30-2.
